# SDR 96ZZZX4794

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9670K
- Make and model: Piper PA-34-200T
- Aircraft serial: 34760214
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 90D381
- Condition: Failed Check
- Location: Burner Can
- Component: Janitrol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, HEATER FAILED DK CHECK.  DURING FURTHER INSPECTION, FOUND 1 INCH CRACK IN END OF BURNER CAN.  ALSO, HEATER APPEARED TO HAVE BEEN OVERTEMPED JUST PRIOR TO THIS INSPECTION.
